Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 37, Number 2, 1998

On finite type 3-manifold invariants III: manifold weight systems
pp. 227-244(18)
Authors: Garoufalidis, S.; Ohtsuki, T.

Favourites:
ADD

Non-Abelian convexity by symplectic cuts
pp. 245-260(16)
Authors: Lerman, E.; Meinrenken, E.; Tolman, S.; Woodward, C.

Favourites:
ADD

A Poincare-Hopf theorem for noncompact manifolds
pp. 261-278(18)
Authors: Cima, A.; Ma�osas, F.; Villadelprat, J.

Favourites:
ADD

Tate cohomology of theories with one-dimensional coefficient ring
pp. 279-292(14)
Authors: Greenlees, J. P. C.; Sadofsky, H.

Favourites:
ADD

Elements of large order in �~*,(SU(n))
pp. 293-328(36)
Author: Davis, D. M.

Favourites:
ADD

Infinite loop spaces with odd torsion-free homology
pp. 329-338(10)
Author: Slack, M.

Favourites:
ADD

Phantom maps and homology theories
pp. 339-364(26)
Authors: Christensen, J. D.; Strickland, N. P.

Favourites:
ADD
Favourites:
ADD

Le discriminant d'un morphisme de varietes algebriques reelles
pp. 393-400(8)
Authors: Coste, M.; Kurdyka, K.

Favourites:
ADD

Counterexamples to Knaster's conjecture
pp. 401-406(6)
Author: Chen, W.

Favourites:
ADD

On the cohomology ring of the moduli space of rank 2 vector bundles on a curve
pp. 407-418(12)
Authors: King, A. D.; Newstead, P. E.

Favourites:
ADD
Favourites:
ADD

Groups of ribbon knots
pp. 441-458(18)
Author: Ka Yi Ng

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more